Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am very concerned for my daughter. I travel a lot, but get very sick while in motion, so I take Meclizine pills for this problem. Recently I have noticed that the meds are missing from my medicine cabinet. Could it be that my daughter has took them? She is a teenager and I wonder if it possible for her to abuse Meclizine.

Loading...

Hi, even though Meclizine seems to be a safe drug, without abuse options I fear your worry about your daughter is in place. As you are aware Meclizine induces drowsiness when you take it. And when you combine Meclizine with alcohol this effect can be increased. Being that your daughter is a teenager, there is a great chance you are right and she is experimenting with your meds. You should pay more attention to your daughters behavior to figure out if she is really abusing Meclizine. Also, consult a professional therapist about the signs of possible drug abuse. The dangers of Meclizine abuse are great. A persons life may be endangered if she overdoses on Meclizine. Try to seek professional help for your daughter as soon as possible. Meclizine is not as dangerous as some pain killers or antidepressants, but it may lead to a more serious problem. I hope everything turns out ok.
Reply

Loading...

Meclizine is an antihistamine, there's no likely abuse potential beyond making her sleepy. There is no narcotic or 'fun' effect at all. Don't worry, if she tries this she will be disappointed, but unharmed. The amount she would have to take to harm herself is huge. The lethal dosage is 1600 mg/ kg of body weight. That's a lot. Like several boxes.
Reply

Loading...